Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 78, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 10, 2016, 3:35 AM CDT for Coahoma County, Quitman County, Tunica County, Mississippi; Phillips County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 3:35 AM CDT (08:35 UTC)
- Expired
- May 10, 2016, 4:01 AM CDT
- In force
- 26 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Phillips County, AR, Coahoma County, MS, Quitman County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 133 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 7:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 606 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 15.6
The text
As transmitted.
389
WUUS54 KMEG 100835
SVRMEG
ARC107-MSC027-119-143-100915-
/O.NEW.KMEG.SV.W.0078.160510T0835Z-160510T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
335 AM CDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
CENTRAL QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 415 AM CDT
* AT 334 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHERARD...OR
NEAR CLARKSDALE...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLARKSDALE...ELAINE...JONESTOWN...FRIARS POINT...DARLING...KINGS...
SHERARD...DUNDEE...COAHOMA...LYON...LULA...FALCON...MODOC...
HINCHCLIFF...DELTA...ESSEX...RICH...ROSEACRES...POWELL AND
WESTOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3413 9070 3430 9088 3458 9040 3433 9020
TIME...MOT...LOC 0834Z 242DEG 29KT 3424 9069
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
360
WWUS54 KMEG 100901
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
401 AM CDT TUE MAY 10 2016
ARC107-MSC027-119-143-100911-
/O.CAN.KMEG.SV.W.0078.000000T0000Z-160510T0915Z/
PHILLIPS AR-COAHOMA MS-TUNICA MS-QUITMAN MS-
401 AM CDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PHILLIPS...
NORTHEASTERN COAHOMA...SOUTHWESTERN TUNICA AND CENTRAL QUITMAN
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3413 9070 3430 9088 3458 9040 3433 9020
TIME...MOT...LOC 0859Z 242DEG 29KT 3434 9046
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:30 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, May 9, 11:30 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1130 PM CDT MON MAY 9 2016 .DISCUSSION... UPDATED FOR AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 937 PM CDT MON MAY 9 2016/ POTENT 500 MB SHORTWAVE PIVOTING FROM THE SOUTHERN PLAINS INTO THE MID MISSISSIPPI VALLEY TONIGHT. A 50 KT MID LEVEL JET MOVING INTO THE MIDSOUTH WHILE AN INCREASING LLJ FEEDS MOISTURE INTO THE REGION. RIGHT NOW WE ARE WATCHING A COUPLE OF AREAS. FIRST IS A CLUSTER OF STORMS ACROSS NORTHERN ARKANSAS. A BOW ECHO THAT IS NOW MOVING ACROSS NORTHERN DUNKLIN. TRAILING THIS BOW ECHO CELLS ARE TRAINING AND PRODUCING SOME HEAVY RAIN. CONCERNED ABOUT POSSIBLE FLASH FLOODING ACROSS NE AR OVER THE NEXT FEW HOURS. ALSO WATCHING ANOTHER AREA OF DEVELOPMENT FURTHER SW OF KLIT WHICH HAS BEEN INCREASING OVER THE PAST FEW HOURS. THIS SHOULD PUSH NORTHEAST INTO THE AREA WHILE FORMING INTO SOME SORT OF BROKEN LINE...WEST OF THE MS RIVER AFTER MIDNIGHT...ACCORDING TO THE LATEST HIRES DATA. DAMAGING WINDS CONTINUE TO BE THE MAIN THREAT OVERNIGHT THOUGH LOW LEVEL SHEAR IS QUITE HIGH AND AN ISOLATED TORNADO IS POSSIBLE. FORECAST IS IN GOOD SHAPE. INCREASING POPS OVER THE DELTA SW OF MEMPHIS OVERNIGHT. SJM PREV DISCUSSION... /ISSUED 346 PM CDT MON MAY 9 2016/ TEMPERATURES ARE A BIT COOLER THAN EXPECTED TODAY ACROSS THE MIDSOUTH. MOST OF THE AREA HAS ONLY MANAGED TO CLIMB INTO THE LOW 70S. AFTERNOON HIGHS SHOULD BE MOSTLY IN THE 73 TO 77 DEGREE RANGE. MEMPHIS IS THE WARMEST LOCATION...A FEW ROGUE RAYS OF SUNSHINE MUST HAVE POKED THROUGH THE OVERCAST SKY...CAUSING THEM TO JUMP UP TO 77 DEGREES AT 3PM. INSTABILITY HAS ALSO BEEN SUPPRESSED TODAY DUE TO ABUNDANT CLOUD COVER. EVEN WITH DEW POINTS IN THE LOW TO MIDDLE 60S WE HAVE ONLY BEEN ABLE TO EEK OUT 300-400 J/KG OF CAPE IN EAST ARKANSAS WHERE IT IS CURRENTLY MOST UNSTABLE. AS A RESULT...SEVERE WEATHER IS NOT EXPECTED THIS AFTERNOON...AND EVEN LIGHTNING IS IN QUESTION. HOWEVER THINGS ARE STILL EXPECTED TO BECOME ACTIVE TONIGHT. CONFIDENCE IS INCREASING ON THE FORECAST OF SEVERE STORMS TONIGHT. WE WILL HAVE TO WAIT FOR DYNAMIC SUPPORT FOR SHOWERS AND THUNDERSTORMS TO STRENGTHEN. A WELL DEFINED SHORTWAVE TROUGH CAN BE SEEN IN WATER VAPOR IMAGERY MOVING ACROSS WEST OKLAHOMA. THIS FEATURE IS EXPECTED TO RAPIDLY MOVE ACROSS THE PLAINS TONIGHT...APPROACHING THE MISSISSIPPI RIVER BEFORE SUNRISE. IT IS EXPECTED TO ATTAIN A STRONG NEGATIVE TILT BETWEEN SUNSET AND MIDNIGHT. A 100KT UPPER LEVEL JET WILL BE SITUATED TO OUR SOUTHWEST...PLACING MUCH OF THE MIDSOUTH IN THE LEFT EXIT REGION...BUT THIS FEATURE MAY BE A BIT TOO FAT AWAY FOR ANY SIGNIFICANT CONTRIBUTION TO THE SEVER THREAT. NEVERTHELESS IT IS NOT A LIMITING FACTOR FOR SEVERE WEATHER. MORE IMPORTANTLY...DIFLUENT FLOW IN THE UPPER LEVELS SHOULD HELP MAINTAIN UPDRAFTS. EVEN LOWER IN THE ATMOSPHERE...A 45-50KT 850 LLJ IS EXPECTED TO DEVELOP EARLY TONIGHT AND SHIFT ACROSS THE AREA THROUGH THE NIGHT. A SECONDARY LLJ OF SIMILAR STRENGTH IS EXPECTED TO MOVE INTO EAST ARKANSAS BY 12Z...WEAKENING AFTER SUNRISE. AS THE TROUGH ATTAINS A STRONG NEGATIVE TILT IT SHOULD BE EASY TO TRANSFER SOME OF THAT ENERGY TO THE SURFACE. DAMAGING WIND WILL BE THE GREATEST THREAT...ALONG WITH ISOLATED SHORT LIVED TORNADOES. TOMORROW...THUNDERSTORMS MAY RE DEVELOP IN THE AFTERNOON...BUT IF CLOUDS HANG AROUND LIKE TODAY DEVELOPMENT MAY BE LIMITED. TOMORROW AFTERNOON STORMS WOULD BE ONCE AGAIN MAINLY DRIVEN BY HEATING INDUCED INSTABILITY. DEW POINTS WILL BE A LITTLE HIGHER THAN TODAY...IN THE MIDDLE TO UPPER 60S...SO EVEN TEMPERATURES IN THE MIDDLE 70S MAY BE ENOUGH FOR CONVECTION. WEDNESDAY...A WEAK BROAD RIDGE SHIFTS ACROSS THE AREA. A FEW SHOWERS AND WEAK THUNDERSTORMS MAY LINGER IN NORTHERN PORTIONS OF THE CWA...BUT WE SHOULD SEE A BREAK FROM ANY STRONG OR SEVERE STORMS. HIGHS MAY CLIMB INTO THE MIDDLE 80S. WEDNESDAY NIGHT INTO THURSDAY...THE RIDGE WILL SHIFT EAST AND SOUTHWEST FLOW WILL RETURN TO THE MIDSOUTH. STRONG TO POSSIBLY SEVERE AFTERNOON THUNDERSTORMS LOOK POSSIBLE. DEWPOINTS WILL REMAIN ELEVATED WITH HIGHS IN THE LOW 80S. FRIDAY INTO THE WEEKEND LOOKS DRY WITH COOLER TEMPERATURES RETURNING. WE MAY SEE A CLIPPER TYPE SYSTEM TRACK TO OUR NORTHEAST LATE IN THE WEEKEND...BUT CONFIDENCE ON THE EXACT TRACK OF THIS FEATURE IS LOW. WILL ADVERTISE SLIGHT CHANCE TO LOW CHANCE POPS...MAINLY IN NORTHWEST TENNESSEE. 30 && .AVIATION... ONE LINE OF SHRAS/TSRAS WILL MOVE THROUGH KMKL FROM 10/06Z-10/07Z WHILE ANOTHER LINE CONTINUES TO ORGANIZE ACROSS ARKANSAS. THIS LINE WILL PUSH THROUGH KJBR AND KMEM THROUGH ABOUT 10/09Z. EXPECT OCNL MVFR/IFR CONDS WITH ANY TSRAS. NOT SURE IF THIS LINE WILL MAKE IT THROUGH KMKL SO JUST KEPT A VCTS THERE UNTIL 10/10Z. MOST OF THE ACTIVITY WILL REMAIN NORTH OF KTUP WHERE A VCTS WILL SUFFICE FOR LATER TONIGHT. AFTER THE SHRAS/TSRAS MOVE THROUGH EXPECT A PERIOD OF MVFR CIGS THROUGH ABOUT MID MORNING ON TUESDAY. EXPECT SOUTH WINDS AT 10-15 MPH WITH HIGHER GUSTS THROUGH EARLY TUESDAY EVENING...THEN DIMINISHING WINDS. SJM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 9, 9:13 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 913 PM CDT MON MAY 9 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-110415- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 913 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT FOR AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER...WITH THE HIGHEST THREAT IN NORTHEAST ARKANSAS. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. LOCALIZED FLASH FLOODING IS ALSO POSSIBLE MAINLY ACROSS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING ACROSS NORTHERN PORTIONS OF THE MID SOUTH. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. THERE WILL BE AN ADDITIONAL POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY ACROSS PORTIONS OF THE MID SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE MID SOUTH TONIGHT AND CONTINUING AT TIMES THROUGH THE REMAINDER OF THIS WEEK. SJM
In the hours before
Local storm report, May 9, 9:44 PM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
944 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG DALTON 36.42N 91.15W
05/09/2016 RANDOLPH AR LAW ENFORCEMENT
A FEW TREES DOWN.
&&
SJMSpecial weather statement, May 10, 1:27 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
127 AM CDT TUE MAY 10 2016
ARZ018-026>028-036-MOZ113-TNZ048-049-088-100715-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-CRITTENDEN AR-POINSETT AR-
DUNKLIN MO-TIPTON TN-LAUDERDALE TN-SHELBY TN-
127 AM CDT TUE MAY 10 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 AM CDT FOR...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
SOUTHERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...
SOUTHWESTERN TIPTON COUNTY IN WEST TENNESSEE...
WEST CENTRAL LAUDERDALE COUNTY IN WEST TENNESSEE...
CENTRAL SHELBY COUNTY IN WEST TENNESSEE...
AT 127 AM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE
HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR CARDWELL TO JENNETTE...AND MOVING EAST AT 50 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.
PEOPLE IN EASTERN CRAIGHEAD...MISSISSIPPI...SOUTHEASTERN GREENE...
CRITTENDEN...EASTERN POINSETT...SOUTHERN DUNKLIN...SOUTHWESTERN
TIPTON...WEST CENTRAL LAUDERDALE AND CENTRAL SHELBY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3600 8996 3600 8992 3512 8996 3510 9040
3515 9040 3515 9049 3615 9048 3619 8996
TIME...MOT...LOC 0627Z 266DEG 44KT 3608 9039 3518 9039Special weather statement, May 10, 1:30 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
130 AM CDT TUE MAY 10 2016
ARZ036-048-049-MSZ001-007-TNZ088-100715-
ST. FRANCIS AR-CRITTENDEN AR-LEE AR-TUNICA MS-DESOTO MS-SHELBY TN-
130 AM CDT TUE MAY 10 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 AM CDT FOR...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
SOUTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CENTRAL LEE COUNTY IN EASTERN ARKANSAS...
NORTHERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN SHELBY COUNTY IN WEST TENNESSEE...
AT 130 AM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE
HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW HOME TO AUBREY...AND MOVING EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN EASTERN ST. FRANCIS...SOUTHERN CRITTENDEN...CENTRAL LEE...
NORTHERN TUNICA...NORTHWESTERN DESOTO AND SOUTHWESTERN SHELBY
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3473 9096 3511 9052 3513 8997 3458 9039
3463 9059 3464 9058
TIME...MOT...LOC 0630Z 262DEG 33KT 3505 9050 3473 9090Special weather statement, May 10, 2:01 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
201 AM CDT TUE MAY 10 2016
ARZ049-058-MSZ007-010-011-100745-
PHILLIPS AR-LEE AR-TUNICA MS-COAHOMA MS-QUITMAN MS-
201 AM CDT TUE MAY 10 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 AM CDT FOR...
CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
SOUTHERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
CENTRAL QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
AT 200 AM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE
HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR HELENA TO 9 MILES SOUTHWEST OF CRUMROD...AND
MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CENTRAL PHILLIPS...SOUTHEASTERN LEE...SOUTHERN TUNICA...
COAHOMA AND CENTRAL QUITMAN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3414 9108 3416 9108 3463 9054 3452 9020
3438 9020 3399 9057 3399 9066 3412 9067
3412 9112
TIME...MOT...LOC 0700Z 274DEG 32KT 3457 9052 3407 9112The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:19 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 41 min |
| May 10, 1:30 AM CDT | Special Weather Statement | MEG | Tunica | 45 min |
| May 10, 2:01 AM CDT | Special Weather Statement | MEG | Coahoma | 44 min |
| May 9, 7:53 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 52 min |
| May 9, 8:23 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 52 min |
| May 9, 8:59 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 46 min |
| May 9, 11:49 PM CDT | Flash Flood Warning | MEG | Randolph | 3 hr |
| May 10, 12:37 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 53 min |
| May 10, 1:27 AM CDT | Special Weather Statement | MEG | Crittenden, Mississippi | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.